RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 1, Pages 15–20 (Mi mz6646)  

A problem from the domain of combinatorial analysis

S. S. Kislitsyn

V. A. Steklov Institute of Mathematics of the Sverdlovsk Division of the USSR Academy of Sciences

Abstract: A problem on the separation of a finite set in accordance with the properties of its elements is analyzed. A class of sets which are extremal in the sense that their separation by the best criterion is the most asymmetric is introduced. An estimate of the capacity of similar sets is given. The application of the results to the problems of classification and ordering of a finite collection is considered.

Full text: PDF file (377 kB)

English version:
Mathematical Notes, 1968, 3:1, 11–14

Bibliographic databases:

UDC: 51.01.16
Received: 31.07.1967

Citation: S. S. Kislitsyn, “A problem from the domain of combinatorial analysis”, Mat. Zametki, 3:1 (1968), 15–20; Math. Notes, 3:1 (1968), 11–14

Citation in format AMSBIB
\Bibitem{Kis68}
\by S.~S.~Kislitsyn
\paper A~problem from the domain of combinatorial analysis
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 1
\pages 15--20
\mathnet{http://mi.mathnet.ru/mz6646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228349}
\zmath{https://zbmath.org/?q=an:0185.03202}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 1
\pages 11--14
\crossref{https://doi.org/10.1007/BF01386957}


Linking options:
  • http://mi.mathnet.ru/eng/mz6646
  • http://mi.mathnet.ru/eng/mz/v3/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:201
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020